# SDR C8GA20010004

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 52,093 hours, 28,204 cycles
- System (JASC): 3150 · Central Warning
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Engine
- Component: Engine, Pwa
- Component part number: JT8D15A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, B, A

## Discrepancy

ON FLIGHT 1721 FROM KFLL TO KTOL AT FL 190 NR 2 ENGINE EXPERIENCED A FIRE WARNING.  ENGINE WAS SHUT DOWN AND FIRE BOTTLE DISCHARGED.  FIRE WARNING LIGHT WENT OUT AND AIRCRAFT RETURNED TO KFLL.
